# SDR ASAA2014062008291

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,110 hours, 8,370 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND.  ACFT GROUNDED. RESET SUCCESSFUL IAW QRH.
